# SDR CA120409002

- Difficulty date: April 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 43,549 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE, THE FLIGHT CREW RECEIVED A YELLOW HYDRAULIC PRESSURE SYSTEM INDICATION MESSAGE.  AS A PRECAUTION, WHILE TAXIING INTO THE GATE, THE FLIGHT CREW STOPPED SHORT OF THE GATE TO BE TOWED IN.  TROUBLESHOOTING DISCOVERED A LEAK AT THE LOWER PTU MANIFOLD CHECK VALVE.  CHECK VALVE REMOVED, REPLACED FAULTY O-RING AND CHECK VALVE REPLACED.  FUNCTION CHECKS AND LEAKS CHECKS CARRIED OUT.
